# SDR QXEA2019072900290

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00767
- Aircraft time: 1,908 hours, 1,081 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Part serial: L8757
- Condition: Broken
- Location: Le Slat
- Part time: 1,304 hours, 776 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT/FLAP FAIL. SPEED BRAKE FAIL. AOA LMIT FAIL. SHARE ANTICIPATED. FLIGHT DIVERTED. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W E175 SLAT/FLAP MISMATCH FIM TASK 27-36-00-810-826-A STEP 6 (A)(B), RESET MAU'S PERFORMED INHIBIT. CLEARING IAW AMM SUBTASK 27-80-00-820-000-A. SLAT/FLAP FAIL EXTINGUISHED. ALL OTHER MESSAGES SPEED BRAKE FAIL, AOA LIMIT FAIL ALSO EXTINGUISHED (CASCADE FAULTS). PERFORMED SLAT CONTROL SYS. OPS CHECK IAW AMM 27-50-00-710-801A AND FLAP CONTROL SYSTEM IAW TASK 27-50-00-710-801A. FOUND FAULT CODE 27811013ACE. ( L WING OUTBD SLAT PANEL SKEW ) FAI; PERFORMED FIM TASK REF 27-81-00-810-805-A. INSPECTION FOUND SKEW SENSOR 3/4 ON LEFT WING FUSABLE LINK BROKEN. REPLACED LT SKEW SENSOR 3/4 REF AMM TASK 27-83-01-000-801-A AND 27-83-01-400-801-A. MECHANICAL RIG OF SLATS CHECKS GOOD. RAN SLATS / FLAPS UP AND DOWN NUMEROUS TIMES, OPS CHECKS GOOD. NO DEFECTS NOTED. NO ASSOCIATED CAS MESSAGES APPEARED. AIRCRAFT RETURNED TO SERVICE.
